# SDR AALA201505049005

- Difficulty date: April 8, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 91,250 hours, 29,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N833825
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CRACK IN INTERCOSTAL BETWEEN STATION 680 & 685 BELOW STRINGER 11L, FWD OF L2 DOOR IN RADIUS NEXT TO SKIN.  R & R CRACKED INTERCOSTAL IAW SRM 51-10-02 & DWG N8338.
